# SDR MASA2012020894403

- Difficulty date: January 28, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 19,323 hours, 15,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED AT FS 484/STRINGER 18RT.  DENT IS 2' X 4' X.070'.  PERFORMED REPAIR TO FUSELAGE IAW BOMBARDIER REO 690-53-31-114 AND MESA RO CRJ9-53-0963.
